Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 27, Issue 4 (Jul 2015)


Multivariate spectral multipliers for the Dunkl transform and the Dunkl harmonic oscillator

Błażej Wróbel
Published Online: 2013-09-12 | DOI: https://doi.org/10.1515/forum-2013-0039


In the case G=2d, we prove a multivariate Marcinkiewicz-type multiplier theorem for the Dunkl transform and a multivariate Marcinkiewicz-type multiplier theorem for the system of Dunkl harmonic oscillators.

Keywords: Multiplier operator; Dunkl transform; Dunkl harmonic oscillator

MSC: 42B15; 43A32; 42C10

About the article

Received: 2013-03-15

Revised: 2013-07-11

Published Online: 2013-09-12

Published in Print: 2015-07-01

Funding Source: Polish funds for sciences

Award identifier / Grant number: NCN Research Project 2011/01/N/ST1/01785

Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0039.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Luc Deleaval and Christoph Kriegler
Journal of Functional Analysis, 2017, Volume 272, Number 5, Page 2132

Comments (0)

Please log in or register to comment.
Log in